# SDR CA000801003

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bbavia 11AC
- Aircraft time: 1,469 hours
- Engine: Cont A658
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5147L
- Condition: Cracked
- Location: Rear/Otbd End
- Part time: 1,558 hours
- Component: Rear Spar, Aronca, 11AC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF WING FOLLOWING WIND DAMAGE, CRACK FOUND IN UPPER EDGE OF LEFT REAR SPAR, OUTBOARD OF STRUT ATTACH PLY PLATES.  SPAR REPLACED.
